Birth Control Pills

Home The Candida Forum Candida Advice Birth Control Pills

This topic contains 7 replies, has 6 voices, and was last updated by  whyitsme 7 years, 7 months ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #62826

    whyitsme
    Member
    Topics: 9
    Replies: 72

    I knew that birth control was a big cause of candida, but I skirted around going off it until recently, since after 25 years was nervous about the not knowing how my body would react. All I can say is wow, I wish I did it earlier. I have only been off for 2 weeks, and I noticed a big change already. Granted after being on diet for 5 months now, the diet was working itself and I had been starting to feel better. But last week I felt my body do a major allergen purge through my eyes and tear ducts for over 5 days, so my body felt relieved that something was gone. Makes me wonder if perhaps it started with an allergic reaction to pill, then pill causing the candida growth which in turn produced major food allergies. I went to naturopath today and got retested on few of the major foods I still had issues with before I started 5 months ago, and yeast, gluten and soy were now all fine. (which is very good news)Only sugar and vinegar are main issues which I’ll just go back and get desensitized to them. so things are looking up.

    So after rambling, my point was if you are female on pill, stop taking it, it may be the major change required to get you back to health. But don’t forget safe sex :)I was recommended to try murina iud instead.

    I also started taking digestive enzymes with protein, since my body had trouble with it by itself. That also may have been a source of cause. But you can’t get better unless you fix the cause(s) as well.

    #63280

    whyitsme
    Member
    Topics: 9
    Replies: 72

    Okay now that was the biggest mistake! I went back on birth control pill yesterday. last 3 months have been awful, I would rather spend my life on thecandida diet, then half of it in pain due to terrible cramping. I also cheated alot over last couple months. My will power went down the drain. Hoepfully body wil bounce back to the way it was before going off it quickly.

    #63371

    NeekyNoo
    Member
    Topics: 6
    Replies: 46

    Hiya,

    You may find that when your Candida has gone, or is at least under control, that you have pain free periods. I used to be really uncomfortable for the first 2 days of mine, but I’ve barely noticed them for the last two months. I’ve not even cleared up my Candida yet, I’m on stage two of the diet.
    I hope you manage to sort yourself out.

    #63539

    Fillie
    Member
    Topics: 1
    Replies: 5

    OK I am confused now! I’ve read what people say in this page and I see ‘5 month on the diet’ and more than ‘2 months on the second stage’, if I got that right. So I have a question: How long does this diet take? I mean it says that first stage takes 3 weeks, but people talk about 4 weeks or more. So can anyone help me understand about how long we are talking about overall and what it depends on?? And also…is there anyone in this forum that has completed this diet and never got candida symptoms again? Any light in the tunel? Thanks

    #63566

    Katy Gillett
    Member
    Topics: 47
    Replies: 137

    @whyitsme – do you know if the patch (I’m on it instead of the pill because my body couldn’t tolerate the pill) has the same affects on candida as the pill? I was getting painful cramps and cysts which occasionally and very painfully ruptured so my gynecologist put me on the patch and everything got much better. But now I’m on this diet I’m wondering if the patch will hinder my progress. Any ideas?

    @Fillie – from what I can gather about the time period of the diet, it very much depends on the extent of your candida problem. I think it is all about listening to your body and deciding for yourself when it is right to move on to the next stage. Or of course you can hire a naturopath/herbalist/nutritionist to decide these things for you if its possible.

    #63569

    Cairo
    Member
    Topics: 0
    Replies: 1

    I’ve been doing regular acupuncture – twice a week since i started my Candida program. I am being treated for a “damp liver” of which the Candida is a symptom. (I’m not at all qualified to say that this is true for everyone with Candida) But I too had some rather unbearable cramps* before going on the diet/seeing-an-acupuncture and the regular visits have been a real boon to my cramps, constipation and a wonderful help, I think, while treating Candida.

    The acupuncturists also have administered some tinctures and herbs that have helped and my skin is looking better than it has in years! While I know that acupuncture alone would not be able to stop the candida overgrowth (I agree with everyone who says- you can’t do it without going on the diet- and being strict), it may really help your cramps. They will look under your tongue to know if you have painful cramping so they can monitor this while you are still on the pill, and maybe you can go off the pill again.

    I have been going to acupuncture twice a week, (I began a version of the diet 5 months ago) although now I feel well enough to limit it to once a week. This can be quite expensive– except if you are familiar with http://www.communityacupuncturenetwork.org/

    There is a location right in Seattle http://www.communichi.org/ (which does not surprise me)

    This has been a real life-saver for me. good luck.

    * by unbearable I mean: doubled-over, unable to stand, tunnel vision, the most intense pain I’ve ever felt.

    #63802

    Ula
    Member
    Topics: 0
    Replies: 1

    I’ve been having bad cramps and unbearable pms for years to the point that I would have to take days off from work. I used acupuncture as well as some herbal remedies and it was definitely helpful but didn’t remove the symptoms completely. A couple of months ago I was diagnosed with hypothyroidism and prescribed medication. Since then my symptoms are completely gone! No pms and no cramps. This is not to advocate medications but to show that there may be reasons related to candida that cause cramping (since hypothyroidism is related to candida). Since candida is known to disrupt the hormonal system, I think it is important to monitor it and medicate if necessary. Then again, the medication should be only a temporary relief and the effort to remove the cause has to be made.

    #63998

    whyitsme
    Member
    Topics: 9
    Replies: 72

    Before the pill and before the candida I had bad periods. I wouid get cramps at about 3 weeks, then not have period for 4-7 weeks. (This last time being 9 weeks.) I read that once you go off the pill you go back to the periods you had before, so I don’t think the cramps and lack of period have anything to do with the candida since I have had bad ones sicne I started having periods as a kid.

    I figure I had the diet under control and felt fine when was on pill before. Think body still stabilizing after going back on it, since haven’t been able to get my will power back 100% yet, but all the other symptoms are better.

    katy: Not sure about reactions to patch. I do know my naturopath says the oral pills are the worst for anybody not just person with candida.

    Fillie: From what I can tell changes need to be made for the long haul. I did well when was at 98-99% of the diet (after being 100% for 8 weeks). However lately I have been at about 95% with more cheating and it has come back. So figure this is a lifetime of changes. You learn what cheating you can get away with, and what ones you find are more worth it. Like ice cream is way more worth it than a cookie. The key is if cheat then only cheat once and be good on everythign else. it’s when cheating is folowed by more cheating that your body can’t handle. It’s been 1-1/2 years sicne i figured out problem, and still working on getting it right.

Viewing 8 posts - 1 through 8 (of 8 total)

The topic ‘Birth Control Pills’ is closed to new replies.